# SDR HNAA0500075

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 23,107 hours, 38,414 cycles
- Engine: Pwa PW123
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL TEMP WENT INTO RED ON TAKEOFF, REDUCED POWER AND STABILIZED IN YELLOW.  REMOVED AND REPLACED THE OIL FUEL HEATER.
